| Model Number |
72204354S |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal reference number: case-(b)(4).
Event or Problem Description
It was reported that the lens integrated system wifi version had no connection, the antenna was loose.No case was reported; therefore, no patient was involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed and observed the wi-fi antenna connector was loose.A functional evaluation revealed that a wi-fi signal was not produced.Further testing confirmed a correct resistance between the antenna connector center pin and the antenna threads.Factory device defaults were restored and further testing observed that a wi-fi signal was still not produced.The complaint was confirmed and the root cause was associated with component failure.Factors unrelated to the manufacturing and design of the device which could have contributed to the reported event include a modem, transceiver, or other electrical component failure.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.